# SDR SWAA2022030927827

- Difficulty date: May 29, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 41,731 hours, 24,954 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER T/E PANEL SUPPORT BRACKET CRACKED UNDER FWD INBD CORNER OF PANEL 551AT [MARKED]. / REMOVED AND REPLACED LH WING UPPER T/E SUPPORT BRACKET AT FWD I/B CORNER OF PANEL 551AT PER SRM 51-40-02.
